MAUDE Adverse Event Report: ARTHREX, INC. ANTEGRADE TARGETING MODULE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. ANTEGRADE TARGETING MODULE; INTRAMED FIXATN ROD AND ACCESS
Model Number ANTEGRADE TARGETING MODULE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via (b)(46.That a 1271-300 antegrade targeting module had an issue with the screw sheath being loose on the jig and therefore missing the nail implant.This was discovered during an unspecified procedure, with no reported adverse event or patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.One unpackaged 1271-300 antegrade targeting module batch number: 213098 was returned for investigation.Visual evaluation noted no problems with the device.Functional testing was performed with an 0624-000 screw sheath batch number: 201243 by placing the screw sheath through the appropriate transverse hole in the targeting guide.It was noted that the screw sheath fit well within the 1271-300 antegrade targeting module and was not loose at all.No problem found.

Brand Name
ANTEGRADE TARGETING MODULE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18419657
Report Number1220246-2023-09775
Device Sequence Number7964586
Product Code LXH
UDI-Device Identifier00848665034073
UDI-Public00848665034073
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANTEGRADE TARGETING MODULE
Device Catalogue Number1271-300
Device Lot Number213098
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown